# SDR SIMA20250419002

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 22,418 hours, 15,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND @ Y+276 BETWEEN FR 84 AND 85 (LEVEL 2 CORROSION) (MAJOR REPAIR). BLENDED CORROSION ON AFT R/H SEAT TRACK BETWEEN FR 84 AND 85 PER EMB 175 SRM 51-10-03. BLENDED AREA MEASURES L= 1.2? W= .3? H=.026.? MAXIMUM MATERIAL REMOVED IS .026? AND IS FOUND TO BE OUT OF LIMITS PER EMB 175 SRM 53-23-10/AD01. PERFORMED TRIM OUT THE TEETH NEXT TO THE REPAIR BY BLENDING PER ETD2025-- 170-904744 REV.:/ DISPOSITION-001. RESTORED FINISH TO REPAIRED AREA ON AFT R/H SEAT TRACK BETWEEN FR 84 AND 85 PER ETD2025-170-904744 REV.:/ DISPOSITION-001 & EMB-175 SRM 51-23-00 ETN-EJ-51-025 APPLIED BLUE TOP COAT ON BLENDED AREA PER EMB-175 SRM 51-10-03 ETN-GN-51-008. REPAIRED AREA PER ETD2025-170-904744 REV.:/ AND NCR-EJ-53-120.
